# SDR AU960912

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 505243263
- Condition: Cracked
- Location: Rudder Control S
- Component: 505243264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS RUDDER PEDAL ARMS BOTH CRACKED IN UPPER AREA OF THE 'I' SECTION - FOUND DURING INSPECTION IAW AD/BEECH55/69 AMDT2
